Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Closed subsets of a $\mathrm{CAT}(0)$ $2$–complex are intrinsically $\mathrm{CAT}(0)$

Russell Ricks

Algebraic & Geometric Topology 21 (2021) 1723–1744
Bibliography
1 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
2 R G Hanlon, E Martínez-Pedroza, Lifting group actions, equivariant towers and subgroups of non-positively curved groups, Algebr. Geom. Topol. 14 (2014) 2783 MR3276848
3 A Lytchak, S Wenger, Isoperimetric characterization of upper curvature bounds, Acta Math. 221 (2018) 159 MR3877021
4 R Ricks, Planar subspaces are intrinsically CAT(0), Tsukuba J. Math. 44 (2020) 139 MR4194196